MAUDE Adverse Event Report: SMITH & NEPHEW, INC. HEMI HEAD44MM; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL

SMITH & NEPHEW, INC. HEMI HEAD44MM; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL
Catalog Number 74122544
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 12/16/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to pain.Liner and head exchanged.
 
Additional Manufacturer Narrative
The new information states that this event was already reported under mdr no.: 1020279-2020-00201, therefore, it was determined that this case does not meet the threshold for reporting.If further details are provided, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
HEMI HEAD44MM
Common Device Name
PROSTHESIS, HIP, HEMI-, FEMORAL, METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9580007
Report Number1020279-2020-00202
Device Sequence Number491777
Product Code KWL
UDI-Device Identifier00885556070994
UDI-Public00885556070994
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/16/2014
Device Catalogue Number74122544
Device Lot Number09AW21590
Initial Date Received by Manufacturer 12/16/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;